MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINE GUIDANCE SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINE GUIDANCE SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-710-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 4.0 software there was an inaccuracy which was confirmed by a fluoroscopy shot.There was a surgical delay and the procedure was completed successfully with no adverse consequences.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Corrected data: b2, g1 additional data: h4.
 
Event or Problem Description
No additional information.

Brand Name
SPINE GUIDANCE SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
lindsey long
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key21663378
Report Number0008010177-2025-00033
Device Sequence Number15392742
Product Code OLO
UDI-Device Identifier07613327545883
UDI-Public07613327545883
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-710-000
Device Lot Number4.0-55_055 #20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown